# SDR SWIA200819688

- Difficulty date: May 24, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N756SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10221
- Aircraft time: 8,245 hours, 5,209 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Board
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5879 - LOWER LEVEL EMERGENCY LIGHTS ARE INOP.  REPLACED PRINTED CIRCUIT BOARD IAW AMM 33-51-11.  OPS CHECK GOOD.
